Alert archive / Missouri / Flash Flood Warnings in 2022
Flash Flood Warning 36, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Aug 8, 2022, 5:28 PM CDT for Greene County, Webster County, Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2022, 5:28 PM CDT (22:28 UTC)
- Expired
- Aug 8, 2022, 11:23 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Greene County, MO, Webster County, MO
The radar
The Springfield radar (KSGF), 3 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 6:18 PM CDT | FLASH FLOOD | 2 E Republic, MO | EXCESSIVE RAIN CAUSED FLASH FLOODING ACROSS HINES STREET NEAR BROOKLINE FIRE DEPARTMENT STATION 2. |
| Aug 8, 6:19 PM CDT | FLASH FLOOD | 1 S Republic, MO | REPORT FROM MPING: STREET/ROAD FLOODING; STREET/ROAD CLOSED; VEHICLES STRANDED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.5 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1152 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1412 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
552
WGUS53 KSGF 082228
FFWSGF
MOC077-225-090430-
/O.NEW.KSGF.FF.W.0036.220808T2228Z-220809T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
528 PM CDT Mon Aug 8 2022
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Greene County in southwestern Missouri...
Southwestern Webster County in southwestern Missouri...
* Until 1130 PM CDT Monday.
* At 528 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 1 inch of rain has
fallen. Additional rainfall amounts of 1 to 3 inches are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Springfield, Republic, Battlefield, Strafford, Willard,
Rogersville, Ash Grove and Brookline.
This includes the following low water crossings...
Wilson Creek at Farm Road 156, Sac River at County Road 1247,
Clear Creek at Farm Road 87, Panther Creek at Highway B and Wilson
Creek at Farm Road 146.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
&&
LAT...LON 3739 9362 3737 9346 3723 9342 3723 9330
3726 9325 3728 9308 3727 9301 3709 9302
3710 9361 3728 9361 3728 9363
FLASH FLOOD...RADAR INDICATED
$$
DC1 follow-up statement
322
WGUS73 KSGF 090423
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
1123 PM CDT Mon Aug 8 2022
MOC077-225-090433-
/O.CAN.KSGF.FF.W.0036.000000T0000Z-220809T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Greene MO-Webster MO-
1123 PM CDT Mon Aug 8 2022
...FLASH FLOOD WARNING IS CANCELLED FOR GREENE AND SOUTHWESTERN
WEBSTER COUNTIES...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
A Flood Watch remains in effect until 700 AM CDT Tuesday for
portions of central, east central, south central, and southwest
Missouri.
LAT...LON 3739 9362 3737 9346 3723 9342 3723 9330
3726 9325 3728 9308 3727 9301 3709 9302
3710 9361 3728 9361 3728 9363
$$
DCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 3:01 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Aug 8, 3:01 PM CDT, 2 hours 27 minutes before
Area Forecast Discussion National Weather Service Springfield MO 301 PM CDT Mon Aug 8 2022 Key Messages: 1. Scattered showers and thunderstorms today. Isolated gusty downburst winds and flash flooding will be the main hazards through tonight. Flood Watch northeast of Springfield. 2. Scattered showers and thunderstorms again Tuesday, mainly along and south of Interstate 44. 3. Slightly less hot the first half of the work week with cloud cover and precipitation overhead. 4. Mostly dry forecast the second half of the week with near to slightly above normal temperatures. .SHORT TERM...(This evening through Tuesday) Issued at 200 PM CDT Mon Aug 8 2022 Synoptic Pattern and Current Conditions: Water Vapor imagery revealed an upper level low across southern Missouri-northern Arkansas. This low was slowly drifting west ahead of an incoming shortwave trough across the central/northern Plains. A surface front was now moving into the far northern portion of the CWA with temps in the 90s ahead of the front with temps in the 70s-80s back behind the front. The airmass across the area was moist and unstable with ML cape values in the 2000-3000j/kg range. PW values have increased from this morning and are now likely in the 1.7-2.0in range. Wind shear was very weak with 850mb-300mb mean winds around 5-10kts. Low level lapse rates were very steep (9C/km). Theta E diffs were in the 25-35C range therefore the environment is conducive to localized severe downdrafts. Areas of showers and thunderstorms have developed this afternoon east and south of Springfield in a unstable and a uncapped environment. These storms will continue to be pulse storms with a few severe downbursts and localized flash flooding possible. Of greater concern will be later this evening and tonight as the cold front continues to move closer to Interstate 44 and interacts with a unstable airmass and the lift from the upper level low. The 12z HREF data supports a very high probability (>70%) of thunderstorms developing along the Interstate 44 corridor from Springfield northeast to Rolla/Lake of the Ozarks. These storms could develop/train over the same areas and with the high moisture content/instability, both severe pulse storms and flash flooding is possible. HREF local probability matched mean data is showing 2-5 inches pockets northeast of Springfield, within a greater area of smaller amounts of 1 inch or less. This area has also seen more rain recently versus other areas therefore we will issue a Flood Watch for this area northeast of Springfield for this evening and tonight. Other areas further west will see less amounts of rainfall. The cold front will slow overnight and additional showers and thunderstorms will be likely across the area, especially east of Springfield. The front will likely move just south of I-44 during the day Tuesday therefore chances of rain Tuesday will mainly be across the southern CWA. The latest RAP does indicate 2000j/kg of ML cape south of I-44 Tuesday afternoon therefore will need to monitor for more pulse storms and isolated flash flooding. .LONG TERM...(Tuesday Night through Monday) Issued at 200 PM CDT Mon Aug 8 2022 Overall Synoptic Pattern: The Ensemble Cluster Analysis reveals pretty high confidence that the area will remain just to the east of the upper level high across the plains. Temperatures: Ensemble guidance and NBM data supports temperatures generally at or slightly above average. NBM spreads are only 5-6 degrees with highs ranging from the upper 80s to lower 90s expected from mid week into the weekend. Precipitation Chances: The ensemble means indicate very low probabilities (less than 20%) of seeing precip in this pattern. Therefore most areas will likely remain dry through the rest of the week into the weekend. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1235 PM CDT Mon Aug 8 2022 VFR conditions are expected through the TAF period, outside of any scattered thunderstorms. Thunderstorms will develop this afternoon and continue through the evening. They will be very scattered in nature and hard to pinpoint where they will occur. Have carried VCTS and Prob30s for now however amendments are possible. Gusty winds are likely under any thunderstorm. Winds will remain out of the south to southwest through the period, turning more northerly by the end of the TAF period and beyond. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Burchfield LONG TERM...Burchfield AVIATION...Burchfield
Hazardous weather outlook, Aug 8, 3:38 PM CDT, 1 hour 50 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 338 PM CDT Mon Aug 8 2022 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-092045- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 338 PM CDT Mon Aug 8 2022 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited thunderstorm wind damage risk. Elevated lightning risk. Elevated excessive heat risk. Elevated excessive rainfall risk DISCUSSION... Scattered showers and thunderstorms are expected to increase in coverage and intensity this evening, lasting into the overnight hours. Downburst winds up to 60 mph will be possible with the strongest storms, especially east of Springfield. Frequent cloud to ground lightning is likely. Some locations east and northeast of Springfield could see very heavy rainfall rates of two to three inches per hour this evening. If this occurs then flash flooding would result and a Flood Watch is in effect east-northeast of Springfield through the overnight hours. Heat indices have reached 100 to 105 degrees this afternoon west of Springfield. These values will slowly decrease this evening as cloud cover increases. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Additional thunderstorms may develop Tuesday afternoon and evening, mainly along and south of the Interstate 44 corridor. Heat index values in the middle 90s are likely through the rest of the week and into the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Burchfield
In the hours before
Local storm report, Aug 8, 3:58 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
358 PM CDT MON AUG 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM TSTM WND DMG CABOOL 37.13N 92.10W
08/08/2022 TEXAS MO LAW ENFORCEMENT
SEVERE THUNDERSTORM WIND GUSTS BLEW DOWN A
UTILITY POLE IN CABOOL.
&&
DCSpecial weather statement, Aug 8, 4:04 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Springfield MO
404 PM CDT Mon Aug 8 2022
MOZ092-096-082145-
Douglas MO-Wright MO-
404 PM CDT Mon Aug 8 2022
...A strong thunderstorm will impact portions of south central Wright
and central Douglas Counties through 445 PM CDT...
At 404 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mansfield, or near Ava, moving south at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ava... Mansfield...
Squires... Brushyknob...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3683 9274 3706 9274 3712 9250 3691 9232
3683 9247
TIME...MOT...LOC 2104Z 341DEG 12KT 3703 9261
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HatchSpecial weather statement, Aug 8, 5:07 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Springfield MO
507 PM CDT Mon Aug 8 2022
MOZ090-082245-
Greene MO-
507 PM CDT Mon Aug 8 2022
...A strong thunderstorm will impact portions of southwestern Greene
County through 545 PM CDT...
At 507 PM CDT, Doppler radar was tracking a strong thunderstorm near
Springfield, moving southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Springfield... Republic...
Battlefield... Willard...
Brookline... Bois D'arc...
This includes Interstate 44 between mile markers 65 and 77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3710 9349 3725 9352 3730 9342 3728 9330
3716 9324 3709 9331
TIME...MOT...LOC 2207Z 306DEG 9KT 3720 9338
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HatchSpecial weather statement, Aug 8, 5:09 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Springfield MO
509 PM CDT Mon Aug 8 2022
MOZ106-082245-
Oregon MO-
509 PM CDT Mon Aug 8 2022
...A strong thunderstorm will impact portions of northwestern Oregon
County through 545 PM CDT...
At 509 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Mountain View, moving southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Thomasville... Rover...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3677 9168 3679 9168 3679 9166 3688 9166
3689 9165 3688 9151 3676 9149 3671 9161
TIME...MOT...LOC 2209Z 306DEG 9KT 3683 9163
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HatchSpecial weather statement, Aug 8, 5:17 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Springfield MO
517 PM CDT Mon Aug 8 2022
MOZ088-089-094-082245-
Jasper MO-Dade MO-Lawrence MO-
517 PM CDT Mon Aug 8 2022
...A strong thunderstorm will impact portions of northwestern
Lawrence, southeastern Jasper and southwestern Dade Counties through
545 PM CDT...
At 517 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Miller, or 14 miles northwest of Mount Vernon, moving
southwest at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Carthage... Sarcoxie...
Miller... Stotts City...
Avilla... La Russell...
Reeds... Red Oak...
Maple Grove... Dudenville...
This includes Interstate 44 between mile markers 20 and 36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3709 9431 3724 9429 3733 9409 3732 9376
3711 9391 3704 9410 3705 9413
TIME...MOT...LOC 2217Z 042DEG 10KT 3723 9402
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HatchSpecial weather statement, Aug 8, 5:21 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Springfield MO
521 PM CDT Mon Aug 8 2022
MOZ070-071-082245-
Phelps MO-Pulaski MO-
521 PM CDT Mon Aug 8 2022
...A strong thunderstorm will impact portions of northern Pulaski and
west central Phelps Counties through 545 PM CDT...
At 521 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dixon, or 9 miles northeast of Waynesville, moving north at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Northern Fort Leonard Wood... Waynesville...
St. Robert... Dixon...
Crocker... Laquey...
Devil's Elbow... Swedeborg...
Jerome...
This includes Interstate 44 between mile markers 151 and 169, and
between mile markers 171 and 175.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3801 9214 3801 9204 3799 9195 3782 9189
3771 9211 3777 9231 3795 9237 3802 9215
TIME...MOT...LOC 2221Z 163DEG 7KT 3793 9210
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HatchThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 12:56 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 39 min |
| Aug 8, 1:24 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 51 min |
| Aug 8, 2:19 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 41 min |
| Aug 8, 2:43 PM CDT | Flood Watch | SGF | Camden, Dallas, Dent, Laclede, Maries, Miller and 5 more | 16 hr |
| Aug 8, 2:45 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 26 min |
| Aug 8, 2:47 PM CDT | Special Weather Statement | SGF | Dent | 43 min |
| Aug 8, 3:13 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Wright | 47 min |
| Aug 8, 3:58 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Texas | 21 min |
| Aug 8, 4:02 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper | 43 min |
| Aug 8, 4:04 PM CDT | Special Weather Statement | SGF | Douglas | 41 min |
| Aug 8, 4:20 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Webster | 40 min |
| Aug 8, 4:30 PM CDT | Severe Thunderstorm Warning | SGF | Pulaski | 45 min |
| Aug 8, 4:32 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 43 min |
| Aug 8, 4:36 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 14 min |
| Aug 8, 4:40 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade | 34 min |
| Aug 8, 4:47 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 28 min |
| Aug 8, 4:49 PM CDT | Flash Flood Warning | SGF | Pulaski | 4 hr |
| Aug 8, 5:01 PM CDT | Severe Thunderstorm Warning | SGF | Dade | 44 min |
| Aug 8, 5:05 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 40 min |
| Aug 8, 5:07 PM CDT | Special Weather Statement | SGF | Greene | 38 min |
| Aug 8, 5:09 PM CDT | Special Weather Statement | SGF | Oregon | 36 min |
| Aug 8, 5:17 PM CDT | Special Weather Statement | SGF | Lawrence | 28 min |
| Aug 8, 5:21 PM CDT | Special Weather Statement | SGF | Pulaski | 24 min |
| Aug 8, 5:27 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence | 48 min |
| Aug 8, 5:29 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Lawrence | 26 min |
| Aug 8, 5:31 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 17 min |
| Aug 8, 5:33 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 42 min |
| Aug 8, 5:40 PM CDT | Special Weather Statement | SGF | Newton | 50 min |
| Aug 8, 5:53 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 27 min |
| Aug 8, 5:54 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 25 min |
| Aug 8, 6:00 PM CDT | Special Weather Statement | SGF | Ozark | 30 min |
| Aug 8, 6:04 PM CDT | Special Weather Statement | SGF | Taney | 26 min |
| Aug 8, 6:10 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 50 min |
| Aug 8, 6:13 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone, Taney | 47 min |
| Aug 8, 6:17 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 31 min |
| Aug 8, 6:22 PM CDT | Flash Flood Warning | SGF | Christian, Lawrence | 6 hr |
| Aug 8, 6:52 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Stone | 6 hr |
| Aug 8, 6:56 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone, Taney | 49 min |
Nearby
Flash Flood Warnings in Missouri, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.